# SDR USAA980262

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 757
- Part time: 40,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING RON, FOUND SMALL 1 INCH CRACK VERIFIED BY DYE CHECK ON SKIN ABOVE STR 18R AND STA 757 JUST AFT OF WING-TO-BODY FAIRING.  INSTALLED EXTERNAL REPAIR PER SRM 53-30-3.  (X)
